These comments are made for the purpose of discussion and should NOT
be used as recommendations for or against therapies or other treatments. An indi
vidual patient is always advised to consult their own physician.
Question: I had nail fungus on both of my big toes, then was given spornox, using recomended doses for about 3 months. Suddenly my all my muscles got soooo sore, it was like having the flu but no cold symptoms, just weakness and alot of pain. For about 3 weeks or more no one including myself knew what to do, but it was found that my liver engzime level was supposed to be at about 40 was now at 210...Biaxon an antibiotic was given to me for about 3 or 4 months. Now I ok ... but my muscle strength and my muscles feel like they need to be streached out all the time. Everyone never would tell me if this spornox medicine, which I can easily figure out has something to do with the liver, would have had some reation to my system?...Also, if my liver engzimes went to 210, Isn't that like sending poisons into my muscles or my body?...I will always wonder about this, and I am still trying to get myself back to normal..Please....can you help me to reason this out....I just really don't know and it hurt so much...
Answer: You developed a chemical hepatitis from the sporonox. This is the main toxicity of this drug and most physicians will check liver functions every few weeks to once a month. The duration of this is not clear and probably varies depending on the length of time you took the drug and the dosage.
Back to Drug
InfoNet Home Page.
Back to Doctor FAQ main page.